EconPapers    
Economics at your fingertips  
 

``On an Asymptotic Expansion Approach to Numerical Problems in Finance" (forthcoming in ``Sugaku," Vol. 59-1, (2007))

Akihiko Takahashi
Additional contact information
Akihiko Takahashi: Faculty of Economics, The University of Tokyo

No CARF-J-032, CARF J-Series from Center for Advanced Research in Finance, Faculty of Economics, The University of Tokyo

Abstract: This paper describes an asymptotic expansion approach to numerical problems on valuation of financial assets and securities.

Date: 2006-12, Revised 2009-12
References: Add references at CitEc
Citations: Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cfi:jseres:cj032

Access Statistics for this paper

More papers in CARF J-Series from Center for Advanced Research in Finance, Faculty of Economics, The University of Tokyo Contact information at EDIRC.
Bibliographic data for series maintained by ().

 
Page updated 2021-10-24
Handle: RePEc:cfi:jseres:cj032